Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On birth control, brownish bleeding a week after periods conclusion, had unprotected intercourse. Cause of spotting?

Hi im a 21 year old female currently currently on birth control . my period is usually always on time and lasts for 3 days while im on the pill or 8 days when im off. my period started on a sunday and thats the first day i took my pill. ive been experiencing minor bleeding ( looks brown in colour like it ususally look before my period finishes) for about a week after my period should have been over. i have had intercorse with my bofriend and he has ejaculated in me. i dont know what the issue is please help.
Asked On : Sun, 22 Apr 2012
Answers:  2 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2016
Welcome to HCM.
You are currently experiencing mild bleeding about a wk after period over.
If you took pills on regular basis on correct time without any mistaken,then you need not to be much worried. It may be due to some hormonal imbalance. It is corrected in time.
Other thing, if your Bf ejaculated near about ovulation time,there is slight chance of conception even use of pill and bleeding may be due to aborted intrauterine conception.
So i advice you to do a USG lower abdomen for any retained bits or anything else and serum hCG test.
After that, you can consult with me or with your gynecologist for opinion.
Maintain proper hygiene and avoid stress.

For more information,mail
Answered: Sun, 22 Apr 2012
I find this answer helpful
General & Family Physician Dr. Kamal Kishore Bandil's  Response
Hello Tsa,
Welcome on hcm.
When you are taking pills than there is no need to worry of pregnancy.
But there are 3% failure rate with these pills.
So if there is some problem than get your urine tested.
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor